Quotation Eszler, Erwin. 2020. Zur Versicherbarkeit von Pandemie-Risiken / On Insurability of Pandemic Risks. Zeitschrift für Versicherungswesen. 71 (14), 462-465.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Zeitschrift für Versicherungswesen
Language German
Title Zur Versicherbarkeit von Pandemie-Risiken / On Insurability of Pandemic Risks
Volume 71
Number 14
Year 2020
Page from 462
Page to 465
Reviewed? N
DOI na
Open Access N

Associations

Projects
Insuring Business Science: constructivistic-instrumentalistic approach
Securing Business Science: constructivistic-instrumentalistic approach
Insurability
People
Eszler, Erwin (Details)
Organization
Institute for Finance, Banking and Insurance IN (Details)
Research areas (ÖSTAT Classification 'Statistik Austria')
5307 Business and management economics (Details)
Google Scholar: Search